# SDR DALA2017090706704

- Difficulty date: September 6, 2017
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,160 hours, 46,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ferrule
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED AND MISSING FERRULES ON CABIN FLOOR PANELS 160D, 160A, 1117E, 160B, 693C, 465D, 200D, 120E, 1250C,1155B, 769D, 200B, 256B. REPLACED FLOOR PANELS. (LP# 0201721)
